# SDR BAQA090685

- Difficulty date: November 10, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N999G
- Make and model: Beech 100BEECH
- Aircraft serial: B144
- Aircraft time: 10,069 hours
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Actuator
- Part number: 5485020
- Part serial: 1752738
- Condition: Failed
- Location: Prop Sync
- Part time: 10,070 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR WILL NOT CENTER IN ONE DIRECTION. REPLACED WITH SERVICEABLE UNIT.   11/11/03
